Mostrar el registro sencillo del ítem

dc.contributor.authorCascudo, Ignacio
dc.contributor.authorCramer, Ronald
dc.contributor.authorMirandola, Diego
dc.contributor.authorPadró Laimon, Carles
dc.contributor.authorXing, Chaoping
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2016-05-11T10:22:41Z
dc.date.available2018-01-02T01:30:52Z
dc.date.issued2015-06-24
dc.identifier.citationCascudo, I., Cramer, R., Mirandola, D., Padro, C., Xing, C. On secret sharing with nonlinear product reconstruction. "SIAM journal on discrete mathematics", 24 Juny 2015, vol. 29, núm. 2, p. 1114-1131.
dc.identifier.issn0895-4801
dc.identifier.urihttp://hdl.handle.net/2117/86921
dc.description.abstractMultiplicative linear secret sharing is a fundamental notion in the area of secure multi- party computation (MPC) and, since recently, in the area of two-party cryptography as well. In a nutshell, this notion guarantees that \the product of two secrets is obtained as a linear function of the vector consisting of the coordinate-wise product of two respective share-vectors
dc.format.extent18 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshArithmetic
dc.subject.other(arithmetic) secret sharing
dc.titleOn secret sharing with nonlinear product reconstruction
dc.typeArticle
dc.subject.lemacAritmètica
dc.contributor.groupUniversitat Politècnica de Catalunya. MAK - Matemàtica Aplicada a la Criptografia
dc.identifier.doi10.1137/130931886
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::94 Information And Communication, Circuits::94A Communication, information
dc.rights.accessOpen Access
drac.iddocument17727746
dc.description.versionPostprint (author's final draft)
upcommons.citation.authorCascudo, I., Cramer, R., Mirandola, D., Padro, C., Xing, C.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameSIAM journal on discrete mathematics
upcommons.citation.volume29
upcommons.citation.number2
upcommons.citation.startingPage1114
upcommons.citation.endingPage1131


Ficheros en el ítem

Thumbnail

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: Reconocimiento-NoComercial-SinObraDerivada 3.0 España